It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I've been on the birth control pill Lutera for what will be five months at the end of my current pack. During the pack before this one, I missed a pill in the third week. I followed the directions on the packaging that said to finish the third week and on Sunday throw away the inactive pills and start a new pack that day. It also said I may not get my period. But, what has happened, is that I got a lighter period in the middle of the first week on my new pack, and I have been bleeding, at least since. I a little bit, everyday am now on my last two active pills in the new pack. When I have sex, it seems to provoke more blood to come out. I am very concerned, is this normal? Should I consult someone? :confused:





All times are GMT -7. The time now is 06:14 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!